# SDR YENA2022080500745

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 63,296 hours, 22,368 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Part number: 2079003AC
- Part serial: 07116221
- Condition: Failed
- Location: 10hl
- Part time: 11,084 hours, 4,051 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1463, LAX-SJD. (AIRCRAFT PERFORMED AN AIR TURN ABCK TO LAX) 'DURING CLIMB CABIN PR SYS 1 FAULT LEVELED AT 21000 DUETO STRONG PRESSURE FLUCTUATIONS. THE CABIN OUTFLOW VALVE OPENED AND CLOSED RAPIDLY. 2800-3100 CABIN ALT. VS CLMB AND 1000 / -1000 10 MIN AFTER SYS 1 FAULT ECAM SYS 1 AND 2 FAULT CABIN PRESSURE USED MANUL BACKUP FOR REMAINDER OF FLIGHT BACK TO LAX; REF LAST LEG REPORT FAULT CODE (81) PER TSM 21-31-00-810-828A. NO ICE OR WATER WAS FOUND. REMOVED AND REPLACED 19HL OUTFLOW VALVE PER AMM 21-31-51. PERFORMED CPC #1 &  #2 BITE TEST, PASS. MANUAL MODE CHECK NORMAL.
